# SDR HSYA201002272

- Difficulty date: February 27, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N331SB
- Make and model: Stbros SD330
- Aircraft serial: SH3015
- Aircraft time: 23,228 hours, 29,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 2024T3032
- Condition: Cracked
- Location: Zone 100
- Part time: 23,228 hours, 29,489 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4800/9600 HOUR STRUCTURAL INSP OF ACFT THE FOLLOWING ITEM WAS FOUND. WEB CRACK AT LT AFT AIR STAIR ENTRANCE. REMOVED DAMAGED WEB AND FABRICATED WEB FROM 2024 T3 .050 AND INSTALLED -WORKED COMPLETED IAW SRM 51-70-00.
